# SDR UALA2011031401216

- Difficulty date: March 13, 2011
- Submitted: April 4, 2011
- Operation: Air carrier
- Aircraft: N222UA
- Make and model: Boeing 777222
- Aircraft serial: 30553
- Aircraft time: 40,723 hours, 4,959 cycles
- Engine: Pwa PW40903
- Engine time: 41,576 hours, 5,271 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Smoke
- Location: Right
- Part time: 41,576 hours, 5,271 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

REPORTED SMOKE FROM RIGHT ENGINE ON TAKEOFF.  CREW DID A VISUAL CHECK FROM CABIN - SAW NOTHING.  NOTHING ON DOWNLINKS FROM THE ACFT.  ALL INDICATORS IN COCKPIT NORMAL.  ALL IN AGREEMENT AT THIS TIME TO MONITOR AND CONTINUE ON TO ORD.
